Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Relapsed paratyphoid with a single spike of fever, persisting body ache, malaise. Which medicine will prevent further relapses?

I m 30 yr male. detected PARATYPHOID A on blood culture on 12-8-12. treated with IV CEFTRIAXONE for 4 days and the ZIFI-CV 200mg oraly for 14 days. now it relasped again in blood cultute with only one spike of fever on 23-9-12. clinically afebrile now. only bodyache and maliase present. which drug (with dose and duration) should i take to prevent more relapses and chronic carrier state?
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi, thank you for asking Healthcare Magic.
I have gone through your query and understood your worries.
If I were your treating doctor, I would place you on Ciprofloxacin tablets for 10 days. Also, given that the germ is transmitted by contaminated food or water, I often educate my patients on personal hygiene e.g washing of hands after defecation and sexual contact, before preparing or eating food and to avoid drinking water or eating food from doubtful sources.
I hope I have answered your query
I wish you good health
Answered: Mon, 16 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor